# SDR GTIA021161

- Difficulty date: September 27, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CARGO STRINGER 29R FLOOR SUPPORT CORRODED FS 351-427.  REMOVED FLOOR SUPPORT.  INSTALLED SUPPORT FLOOR.  (M)
